# SDR 99ZZZX597

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9669R
- Make and model: Beech G18S
- Aircraft serial: BA495
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 71166
- Condition: Broken
- Location: Exhaust
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT FELT DIFFFERENT VIBRATION ON A SHORT PART 91 FLIGHT.  A COLD CYLINDER CHECK WAS DONE, AND NR 8 FOUND TO BE COLD. REMOVED CYLINDER AND FOUND PART OF VALVE FACE BROKEN OFF.  POSSIBLY DUE FROM OLD AGE.  CHANGED CYLINDER AND PISTON.
